Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmingsReportar como inadecuado




Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmings - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 20 1997, Issue 4, Pages 673-680



Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Department of Mathernatics, Kyungsung University, Pusan 608-736, Korea

Department of Mathematics, Dongeui University, Pusan 614-714, Korea

Received 4 October 1995; Revised 21 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some common fixed point theorems for compatible mappings are shown As anapplication, the existence and uniqueness of common solutions for a class of functional equations arisingin dynamic programmings are discussed.





Autor: Nan-Jing Huang, Byung Soo Lee, and Mee Kwang Kang

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados